# SDR ASAA2018121627445

- Difficulty date: December 16, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,675 hours, 13,688 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240181
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNBALANCED PACK TEMP FAIL W/ TRIM AIR OFF. LEFT PACK TEMP OK AT 25C, RIGHT PACK AT 49C ACCORDING TO FCF CHECK LIST BOTH ARE TO BE W/ IN 6 DEGREES. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TEMP SENSOR REF AMM 21-61-10-000-802 AND 21-61-10-400-801 AND ALL 3 CABIN TEMP SENSOR FILTERS OPS AND BITE CHECK GOOD REF FIM 21-61 TASK 801. BOTH PACK TEMPS ARE BALANCED OPS CHECK GOOD.
